MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 502 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 502 MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C502
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of calibration and qc issues with trigl triglycerides (trigl) on a cobas 8000 c 502 module.Due to these issues, the customer repeated patient samples.The customer provided an example of discrepant results for 1 patient sample.The initial trigl result was 57 mg/dl.This result was reported outside of the laboratory.On 17-nov-2022 the repeat result was 92 mg/dl.This result was believed to be correct.The trigl reagent lot number was 64844301 with an expiration date of 31-jul-2023.
 
Additional Manufacturer Narrative
The customer noted there may be possible contamination from the water supply; the issue started after service was performed on the customer¿s water system.Since service was performed, the customer has to calibrate frequently.The investigation is ongoing.
 
Additional Manufacturer Narrative
It was determined the customer's water system underwent maintenance activities prior to generating the questionable results.When the water filters are changed, there is a need to flush the system straight to waste before introducing the water system to the analyzers.The issue has been resolved at the customer site.Water system requirements are within the customer's responsibility.The investigation did not identify a product problem.

Brand Name
COBAS 8000 C 502 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15953046
Report Number1823260-2022-03959
Device Sequence Number7427237
Product Code JJE
UDI-Device Identifier04015630918393
UDI-Public04015630918393
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC502
Device Catalogue Number05964067001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer12/19/2022
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date12/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown